MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S ANTI-HBC REAGENT KIT; HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)

ABBOTT GMBH ALINITY S ANTI-HBC REAGENT KIT; HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)
Catalog Number 06P06-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a false repeat reactive alinity s anti-hbc result on a donor.The following results were provided: date: (b)(6) 2023; assay: anti-hbc; sid: (b)(6); alinity results: = 1.13 / 1.09 / 1.13 s/co; nat result : negative.No impact to donor management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Section a1 patient identifier complete sid: (b)(6).
 
Additional Manufacturer Narrative
The evaluation of complaint data for the product and likely cause alinity s anti-hbc reagent lot 50519be00 identified normal complaint activity.Field data review showed that the repeat reactive rate observed for the complaint lot in blood banks meets the specificity performance claim of the package insert.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.No customer returns were available for evaluation.The performance of the likely cause lot was investigated by completing a review for non-conformances, potential non-conformances and deviations related to the likely cause lots.This review did not identify any non-conformances, potential non-conformances, or deviations.A review of labeling concluded that the issue is sufficiently addressed.No systemic issue and/or product deficiency was identified.
 
Event or Problem Description
The customer reported a false repeat reactive alinity s anti-hbc result on a donor.The following results were provided: date assay sid alinity results nat result 9/6/2023 anti-hbc (b)(6) = 1.13 / 1.09 / 1.13 s/co negative no impact to donor management was reported.

Brand Name
ALINITY S ANTI-HBC REAGENT KIT
Common Device Name
HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key17950481
Report Number3002809144-2023-00437
Device Sequence Number7754565
Product Code QHM
UDI-Device Identifier00380740117207
UDI-Public00380740117207
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
BL125681
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2024
Device Catalogue Number06P06-60
Device Lot Number50519BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by Manufacturer11/17/2023
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, AS1413; ALNTY S SYSTEM, 06P16-01, AS1413
Patient SexUnknown